Seidi, M., Behnia, S., Khodabakhsh, R.. (1393). Generalization of the analytical solution of neutron point kinetics equations with time-dependent external source. , 8(4), 211-218. doi: 10.1007/s40094-014-0150-8
M. Seidi; S. Behnia; R. Khodabakhsh. "Generalization of the analytical solution of neutron point kinetics equations with time-dependent external source". , 8, 4, 1393, 211-218. doi: 10.1007/s40094-014-0150-8
Seidi, M., Behnia, S., Khodabakhsh, R.. (1393). 'Generalization of the analytical solution of neutron point kinetics equations with time-dependent external source', , 8(4), pp. 211-218. doi: 10.1007/s40094-014-0150-8
Seidi, M., Behnia, S., Khodabakhsh, R.. Generalization of the analytical solution of neutron point kinetics equations with time-dependent external source. , 1393; 8(4): 211-218. doi: 10.1007/s40094-014-0150-8


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب